Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My older sister is suffering from scleroderma lupus. Her doctor prescribed her treatment. She is following treatment exactly as it is prescribed. I am very concerned about her and I want to know what side effects of drug for scleroderma lupus treatment are. I hope you will answer me this... Thank you!

Loading...

Hello! Well, this is not an easy question. I am telling you this because I assume that she is taking many drugs (for skin changes, circulation, etc). I can tell you that drugs which she takes for skin changes can cause diarrhea, itching, etc; if she takes CCBs, then she can feel nausea, headache, low blood pressure, etc; if she takes NSAIDs: decreased appetite, headache, diarrhea, constipation, etc... I have mentioned common side effects, but there are very serious side effects, too. It would be best to consult her doctor....
Reply

Loading...